Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 376, NWS North Platte, NE

July 24, 2008Lincoln County, Logan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 24, 2008, 8:31 PM CDT for Lincoln County, Logan County, Nebraska. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2008, 8:31 PM CDT (01:31 UTC)
Expired
Jul 24, 2008, 9:30 PM CDT
In force
59 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Lincoln County, NE, Logan County, NE

The radar

The North Platte radar (KLNX), 75 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 8:32 PM CDTHAIL 15 S Stapleton, NE
Jul 24, 8:40 PM CDTHAIL 12 W Stapleton, NE
Jul 24, 8:48 PM CDTHAIL 1.52 Nnw Maxwell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 3:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1529 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2036 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 250131
SVRLBF
NEC111-113-250230-
/O.NEW.KLBF.SV.W.0376.080725T0131Z-080725T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT THU JUL 24 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF NORTH PLATTE...
  SOUTHERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF STAPLETON...

* UNTIL 930 PM CDT

* AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
  TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
  STAPLETON...AND MOVING SOUTH AT 21 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES EAST OF NORTH PLATTE BY 925 PM CDT...
  6 MILES WEST OF MAXWELL AND 8 MILES NORTHEAST OF LAKE MALONEY STATE
  RECREATION AREA BY 930 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4103 10084 4139 10072 4139 10071 4143 10071
      4151 10068 4149 10033 4101 10027
TIME...MOT...LOC 0130Z 004DEG 18KT 4141 10060

$$

DDB
1 follow-up statement
000 
WWUS53 KLBF 250146
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT THU JUL 24 2008

NEC111-113-250230-
/O.CON.KLBF.SV.W.0376.000000T0000Z-080725T0230Z/
LOGAN NE-LINCOLN NE-
846 PM CDT THU JUL 24 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN LINCOLN AND SOUTHERN LOGAN COUNTIES...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HIGHWAY 83 MILE MARKER 100...OR 10 MILES SOUTHWEST OF
STAPLETON...MOVING SOUTH AT 21 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 83 MILE MARKER 90 BY 910 PM CDT...
  8 MILES EAST OF NORTH PLATTE BY 925 PM CDT...
  6 MILES WEST OF MAXWELL AND 9 MILES NORTHEAST OF LAKE MALONEY STATE
  RECREATION AREA BY 930 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4103 10084 4139 10072 4139 10071 4143 10071
      4151 10068 4149 10033 4101 10027
TIME...MOT...LOC 0146Z 004DEG 18KT 4133 10061

$$

DDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:10 PM CDT, 5 hours 21 minutes earlier.

Area forecast discussion, Jul 24, 3:10 PM CDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
310 PM CDT THU JUL 24 2008

.SYNOPSIS...
    AT 18Z...SURFACE ANALYSIS SHOWED LOW PRESSURE CENTERED  OVER
NORTH CENTRAL KANSAS AND SOUTHEAST COLORADO WITH A QUASI-STATIONARY
FRONT DRAPED ALONG THE FRONT RANGE THROUGH THOSE LOWS AND ACROSS
NORTHERN KANSAS AND SOUTHERN MISSOURI. THERE WAS ALSO WEAKER LOW
PRESSURE CENTERED OVER NORTH CENTRAL SOUTH DAKOTA AND CENTRAL
WYOMING WITH A FRONT STRETCHED FROM WESTERN MONTANA...ACROSS CENTRAL
WYOMING TO NORTH CENTRAL SOUTH DAKOTA. THERE WERE SOME SECONDARY
BOUNDARIES OVER CENTRAL TO SOUTH CENTRAL NEBRASKA AND NORTHEAST TO
NORTHWEST NEBRASKA. SATELLITE DERIVED PRODUCT IMAGERY SHOWED THE
35MM PLUS PRECIPITABLE WATER PLUME FROM KANSAS AND SOUTH CENTRAL
NEBRASKA...ACROSS EASTERN NEBRASKA AND ACROSS SOUTHERN SOUTH DAKOTA.
THIS WAS ALSO THE AXIS OF MAXIMUM INSTABILITY. THE WSR-88 AND
NETWORK WIND PROFILERS ALSO SHOWED A TROUGH AT 750M FROM NORTHEAST
NEBRASKA THROUGH SOUTH CENTRAL NEBRASKA TO SOUTHWEST KANSAS.
&&

.SHORT TERM...TONIGHT THROUGH SATURDAY.
    THE SHORT RANGE SIMULATIONS INDICATE THAT THE MOST UNSTABLE
CONDITIONS WILL BE ALONG AND EAST OF U.S. HIGHWAY 83. WITH SURFACE
BOUNDARIES INDICATED ACROSS NORTHERN NEBRASKA AND ALONG THE
NEBRASKA-KANSAS STATE LINE...IT IS DIFFICULT TO ISOLATE AN AREA OF
FAVORED CONDITIONS FOR CONVECTIVE INITIATION. WITH THOSE LOCATIONS
IN MIND...IT APPEARS THAT CENTRAL AND NORTH CENTRAL NEBRASKA WOULD
BE THE AREAS FAVORED FOR SEVERE THUNDERSTORM DEVELOPMENT.
    FRIDAY AND SATURDAY WILL HAVE SIMILAR SITUATIONS...THOUGH THERE
IS CONSIDERABLE UNCERTAINTY REGARDING THE LOCATION OF BOUNDARIES
AND...CONSEQUENTIALLY...THE LOCATIONS OF CONVECTIVE INITIATION.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY.
    SPAGHETTI PLOTS INDICATE RIDGING TO CONTINUE ACROSS THE CENTRAL
PLAINS...WITH UPPER LOW PRESSURE SPINNING NORTH OF THE GREAT LAKES
AND OFF THE COAST OF BRITISH COLUMBIA. OPERATIONAL GFS SEEMS TO BE
IN DECENT AGREEMENT WITH THE GFS ENSEMBLE MEMBERS...SO LEANED
HEAVILY TOWARD THE GFS OPERATIONAL FOR THE EXTENDED.
    STILL APPEARS SURFACE HIGH PRESSURE NOSES INTO THE AREA FROM THE
GREAT LAKES REGION LATER SUNDAY INTO THE MID PART OF NEXT WEEK. THIS
INTERN SETS UP THE QUASI STATIONARY BOUNDARY FROM WESTERN SOUTH
DAKOTA INTO WESTERN NEBRASKA AND THEN DOWN INTO KANSAS. SUBTLE WAVES
WILL CONTINUE TO SLIDE SOUTHEAST AND INTERACT WITH THE BOUNDARY
CREATING A FAVORABLE ENVIRONMENT FOR AFTERNOON AND OVERNIGHT
CONVECTION. AREAL COVERAGE WILL REMAIN SCATTERED...HOWEVER...MODELS
HAVE BEEN SIGNALING A MORE ORGANIZED MCS TO DEVELOP SATURDAY NIGHT
ACROSS SOUTHERN SOUTH DAKOTA AND NORTHERN NEBRASKA.
    TEMPERATURES WILL BE WARMEST OVER SOUTHWEST NEBRASKA...WITH A
BIT COOLER TEMPERATURES ACROSS NORTHEAST PARTS OF THE AREA IN CLOSER
PROXIMITY TO THE SURFACE HIGH IN THE GREAT LAKES REGION. &&
&&

.AVIATION...
    MOISTURE POOLING ACROSS NORTH CENTRAL NEBRASKA HAS KEPT MVFR
CIGS IN PLACE UNDER DISSIPATING STRATUS DECK THIS AFTERNOON. THESE
CIGS MAY STAY IN THE MVFR CATEGORY THROUGH THE REMAINDER OF THE
AFTERNOON OR UNTIL CONVECTION MOVING FROM NORTHERN SANDHILLS HELP TO
SCOUR IT OUT. THIS CONVECTION WILL BE THE MAIN CONCERN FOR LIGHT
AIRCRAFT THROUGH THE EVENING AND POSSIBLY EARLY MORNING HOURS. CIGS
AND VSBYS COULD BE AFFECTED AND DROPPED TO NEAR IFR CONDITIONS IN
HEAVY RAIN. MFVR CONDITIONS MAY ALSO BECOME MORE WIDESPREAD BEHIND
THE CONVECTION AS RESIDUAL MOISTURE FROM RAINFALL AND EASTERLY LLVL
FLOW PRODUCED A LIGHT LAYER OF FOG.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SPRINGER/TAYLOR/13
Hazardous weather outlook, Jul 24, 3:26 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT THU JUL 24 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-252030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
326 PM CDT THU JUL 24 2008 /226 PM MDT THU JUL 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

STRONG TO MODERATE INSTABILITY IN PLACE ACROSS MUCH OF WESTERN AND
NORTH CENTRAL NEBRASKA WILL LEAD TO THUNDERSTORM DEVELOPMENT
THIS EVENING AND INTO THE OVERNIGHT HOURS. THE MAIN AREA OF
CONCERN FOR SEVERE THUNDERSTORM DEVELOPMENT THROUGH MID EVENING
WILL BE ALONG AND NORTH OF HIGHWAY 2...WHERE LARGE HAIL AND
DAMAGING WIND GUSTS OVER 60 MPH WILL BE POSSIBLE.

OTHER STORMS MAY FORM OVER THE HIGHER TERRAIN OF COLORADO AND MOVE
INTO SOUTHWEST NEBRASKA THIS EVENING. INSTABILITY AND MOISTURE
ARE SOMEWHAT MORE LIMITED ACROSS THIS AREA AND SEVERE
WEATHER...ALTHOUGH POSSIBLE...IS NOT AS FAVORABLE.

DURING THE LATE NIGHT AND EARLY MORNING HOURS ADDITIONAL
THUNDERSTORMS MAY DROP OUT OF THE DAKOTAS INTO NORTHERN AND
CENTRAL NEBRASKA...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE ACTIVE WEATHER PATTERN IS EXPECTED TO PERSIST THROUGH THE
WEEKEND WITH A SLIGHT RISK OF SEVERE THUNDERSTORM DEVELOPMENT BOTH
FRIDAY AND SATURDAY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS
WITH STORMS THAT DEVELOP. THE AREA OF CONCERN ON FRIDAY WILL BE
SOUTH OF HIGHWAY 2. A STATIONARY BOUNDARY WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT ON SATURDAY AND SUNDAY. AT THIS TIME THE
AREA OF CONCERN IS OVER SOUTHWEST NEBRASKA...ALONG AND SOUTH OF
INTERSTATE 80.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED THIS EVENING OVER PORTIONS OF
NORTHERN NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE)

13

In the hours before

Local storm report, Jul 24, 5:06 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 PM CDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             16 SW MERRIMAN          42.76N 101.92W
07/24/2008  E1.25 INCH       CHERRY             NE   PUBLIC

            DAMAGE REPORTED TO GARDEN WITH HAIL DRIFTS 3 INCHES HIGH.

&&

CARMEL
Local storm report, Jul 24, 6:56 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             SENECA                  42.04N 100.83W
07/24/2008  E0.88 INCH       THOMAS             NE   PUBLIC

            VERY HEAVY RAIN WAS ALSO REPORTED.

&&

CARMEL
Local storm report, Jul 24, 7:26 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             13 E GORDON             42.81N 101.95W
07/24/2008  E1.75 INCH       CHERRY             NE   PUBLIC

            HAIL WENT THROUGH LAWN CHAIRS.

&&

CARMEL
Local storm report, Jul 24, 7:28 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HEAVY RAIN       10 E GORDON             42.81N 102.01W
07/24/2008  M2.10 INCH       CHERRY             NE   PUBLIC

            RAINFALL OCCURRED IN A 25 MINUTE PERIOD.

&&

CARMEL
Local storm report, Jul 24, 8:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             6 N GORDON              42.89N 102.20W
07/24/2008  M1.00 INCH       SHERIDAN           NE   CO-OP OBSERVER

0350 PM     HAIL             15 WSW MERRIMAN         42.84N 101.97W
07/24/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0413 PM     HAIL             MERRIMAN                42.92N 101.70W
07/24/2008  E0.75 INCH       CHERRY             NE   PUBLIC

0435 PM     HEAVY RAIN       10 E GORDON             42.81N 102.01W
07/24/2008  M2.10 INCH       CHERRY             NE   PUBLIC

            RAINFALL OCCURRED IN A 25 MINUTE PERIOD.

0435 PM     HAIL             13 E GORDON             42.81N 101.95W
07/24/2008  E1.75 INCH       CHERRY             NE   PUBLIC

            HAIL WENT THROUGH LAWN CHAIRS.

0440 PM     HAIL             16 SW MERRIMAN          42.76N 101.92W
07/24/2008  E1.25 INCH       CHERRY             NE   PUBLIC

            DAMAGE REPORTED TO GARDEN WITH HAIL DRIFTS 3 INCHES HIGH.

0455 PM     TSTM WND GST     22 S MERRIMAN           42.60N 101.70W
07/24/2008  E60.00 MPH       CHERRY             NE   PUBLIC

0650 PM     HAIL             SENECA                  42.04N 100.83W
07/24/2008  E0.88 INCH       THOMAS             NE   PUBLIC

            VERY HEAVY RAIN WAS ALSO REPORTED.

&&

CARMEL
Local storm report, Jul 24, 8:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT THU JUL 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     MERRIMAN                42.92N 101.70W
07/24/2008  E60 MPH          CHERRY             NE   PUBLIC

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:07 PM CDTSevere Thunderstorm WarningLBFThomas23 min
Jul 24, 7:25 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas65 min
Jul 24, 8:03 PM CDTSevere Thunderstorm WarningLBFSheridan57 min
Jul 24, 9:00 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jul 24, 9:06 PM CDTTornado WarningLBFLincoln39 min
Jul 24, 9:40 PM CDTTornado WarningLBFLincoln21 min
Jul 24, 9:56 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Garden, Grant, Hooker, Keith and 3 more64 min
Jul 24, 10:56 PM CDTSevere Thunderstorm WarningLBFHooker, Keith, Lincoln, Logan, McPherson, Thomas64 min
Jul 25, 1:06 AM CDTSevere Thunderstorm WarningLBFCuster, Loup39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.